Volume 1, Issue 3, September 2016, Page: 36-43
I-Statistically Pre-cauchy Triple Sequences of Fuzzy Real Numbers
Sangita Saha, Department of Mathematics, National Institute of Technology, Silchar, Assam, India
Bijan Nath, Department of Mathematics, National Institute of Technology, Silchar, Assam, India
Santanu Roy, Department of Mathematics, National Institute of Technology, Silchar, Assam, India
Received: Aug. 14, 2016;       Accepted: Aug. 30, 2016;       Published: Sep. 18, 2016
DOI: 10.11648/j.mcs.20160103.11      View  1476      Downloads  50
Abstract
In this article, using Orlicz function, the concept of I-statistically pre-Cauchy sequence of fuzzy real numbers having multiplicity greater than two is introduced. A necessary and sufficient condition for a bounded triple sequence of fuzzy real numbers to be I-statistically Cauchy is established. It is also shown that an I-statistically convergent triple sequence of fuzzy numbers is I-statistically pre-Cauchy.
Keywords
Ideal, Filter, Triple Sequence of Fuzzy Numbers, Statistical Convergence, Ideal Convergence, I-Statistically Convergence, I-Statistically Pre-cauchy, Orlicz Function
To cite this article
Sangita Saha, Bijan Nath, Santanu Roy, I-Statistically Pre-cauchy Triple Sequences of Fuzzy Real Numbers, Mathematics and Computer Science. Vol. 1, No. 3, 2016, pp. 36-43. doi: 10.11648/j.mcs.20160103.11
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
R. P. Agnew, On summability of multiple sequences, American Journal of Mathematics; 1 (4), 62-68, (1934).
[2]
J. S. Connor, The statistical and strong p-Cesáro convergence of sequences, Analysis; 8, 47-63, (1988).
[3]
J. S. Connor, J. Fridy, J. Kline, Statistically pre-Cauchy sequences, Analysis; 14, 311-317, (1994).
[4]
P. Das, P. Kostyrko, W. Wilczyński, P. Malik, I and I* convergence of double Sequences, Math. Slovaca; 58 (5), 605-620, (2008).
[5]
P. Das, E. Savas, On I-statistically pre-Cauchy Sequences, Taiwanese Journal of Mathematics; 18 (1), 115-126, (2014).
[6]
A. J. Dutta, A. Esi, B. C. Tripathy, Statistically convergence triple sequence spaces defined by Orlicz function, Journal of Mathematical Analysis; 4 (2), 16-22, (2013).
[7]
A. J. Dutta, B. C. Tripathy, Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz function, Proyecciones Journal of Mathematics; 33 (3), 235-243, (2014).
[8]
H. Dutta, A Characterization of the Class of statistically pre-Cauchy Double Sequences of Fuzzy Numbers, Appl. Math. Inf. Sci.; 7 (4), 1437-1440, (2013).
[9]
A. Esi, Statistical convergence of triple sequences in topological groups, Annals of the University of Craiova, Mathematics and Computer Science Series; 40 (1), 29-33, (2013).
[10]
A. Esi, λ3-Statistical convergence of triple sequences on probabilistic normed space, Global Journal of Mathematical Analysis; 1 (2), 29-36, (2013).
[11]
H. Fast, Surla convergence statistique, Colloq. Math.; 2, 241-244, (1951).
[12]
J. A. Fridy, On statistical convergence, Analysis, 5, 301-313, (1985).
[13]
P. Kostyrko, T. Šalát, W. Wilczyński, I-convergence, Real Anal. Exchange; 26, 669–686, (2000-2001).
[14]
V. A. Khan, Q. M. Danish Lohani, Statistically pre-Cauchy sequences and Orlicz functions, Southeast Asian Bull. Math.; 31, 1107-1112, (2007).
[15]
P. Kumar, V. Kumar, S. S. Bhatia, Multiple sequence of Fuzzy numbers and their statistical convergence, Mathematical Sciences, Springer, 6 (2), 1-7, (2012).
[16]
J. S. Kwon, On statistical and p-Cesáro convergence of fuzzy numbers, Korean J. Comput. Appl. Math.; 7, 195–203, (2000).
[17]
I. J. Maddox, A tauberian condition for statistical convergence, Math. Proc. Camb. PhilSoc.; 106, 272-280, (1989).
[18]
M. Matloka, Sequences of fuzzy numbers, BUSEFAL; 28, 28-37, (1986).
[19]
F. Moričz, Statistical convergence of multiple sequences. Arch. Math.; 81, 82–89, (2003).
[20]
S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems; 33, 123-126, (1989).
[21]
M. Nath, S. Roy, Some new classes of ideal convergent difference multiple sequences of fuzzy real numbers, Journal of Intelligent and Fuzzy systems; 31 (3), 1579-1584, (2016).
[22]
F, Nuray, E. Savas, Statistical convergence of sequences of fuzzy numbers. Math. Slovaca; 45, 269–273, (1995).
[23]
A. Şahiner, M. Gürdal, F. K. Düden, Triple sequences and their statistical convergence, Seluk J. Appl. Math; 8 (2), 49-55, (2007).
[24]
A. Sahiner, B. C. Tripathy, Some I -related Properties of Triple Sequences, Selcuk J. Appl. Math.; 9 (2), 9-18, (2008).
[25]
T. Šalát, On statistically convergent sequences of real numbers, Math. Slovaca; 30, 139-150, (1980).
[26]
T. Šalát, B. C. Tripathy, M. Ziman, On some properties of I-convergence, Tatra Mt. Math. Publ.; 28, 279–286, (2004).
[27]
E. Savas, On statistically convergent sequences of fuzzy numbers, Inform. Sci.; 137 (1-4), 277-282, (2001).
[28]
E. Savas, On strongly-summable sequences of fuzzy numbers, Information Sciences; 125, 181-186, (2000).
[29]
E. Savas, P. Das, A generalized statistical convergence via ideals, Applied Mathematics Letters; 24, 826-830, (2011).
[30]
E. Savas, A. Esi, Statistical convergence of triple sequences on probabilistic normed space, Annals of the University of Craiova, Mathematics and Computer Science Series; 39 (2), 226 -236, (2012).
[31]
M Sen, S. Roy, Some I-convergent double classes of sequences of Fuzzy numbers defined by Orlicz functions, Thai Journal of Mathematics; 11 (1), 111–120, (2013),
[32]
B. C. Tripathy, A. J. Dutta, Statistically convergence triple sequence spaces defined by Orlicz function, Journal of Mathematical Analysis; 4 (2), 16-22, (2013).
[33]
B. C. Tripathy, R. Goswami, On triple difference sequences of real numbers in probabilistic normed spaces, Proyecciones Journal of Mathematics; 33 (2), 157-174, (2014).
[34]
B. C. Tripathy, B. Sarma, Statistically convergent double sequence spaces defined by Orlicz function, Soochow Journal of Mathematics; 32 (2), 211-221, (2006).
[35]
B. C. Tripathy, M. Sen, On generalized statistically convergent sequences, Indian Jour. Pure Appl. Math.; 32 (11), 1689-1694, (2001).
[36]
B. K. Tripathy, B. C. Tripathy, On I-convergence of double sequences, Soochow Journal of Mathematics; 31 (4), 549–560, (2005).
[37]
L. A. Zadeh, Fuzzy sets, Information and Control; 8, 338-353, (1965).
Browse journals by subject